Dropped 45 pounds, look great, feel rotten
Oct 28, 1999
I'm seeing my HIV doctor next week. I'm vomiting at least twice a week. Feel rotten. I'm on videx, viramune, zerit. My GI specialist has me on no "leafy" greens, no caffine, no milks, with metamucil and ultrase. Which has stopped my diarrehea, but not my nausea and vomiting. My Tcells have been dropping and my viral load climbing.
Thanks for all your help, B.
Response from Dr. Dieterich
Dear B, Computer diagnosis of your complex problems is difficult at best. However, I would ask about gastritis and try lowering the acid level in your stomach and ask to be checked for h. pylori, which can cause gastritis and ulcers. Don't know enough about your HIV history to comment on that therapy. GOOD LUCK! Douglas T. Dieterich, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Pain In Urethra After Getting Fingered Worried I Have
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Vomiting After Swallowing Cum Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
- Can Two People Who've Never Had Sex Get Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.